MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 35MM; ATTUNE IMPLANT : KNEE PATELLA

DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 35MM; ATTUNE IMPLANT : KNEE PATELLA
Catalog Number 151820035
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that in 2016, patient had a total knee replacement that never stopped hurting, buckling or swelling.The doctor kept saying it would get better.Patient got several second opinions and they all just wanted to replace right knee first.Patient needed the pain and swelling reduced from the left leg in order to support the right leg surgery.One doctor said there was a mechanical implant failure but only offered therapy again.Patient finally found a doctor who would go in.In 2023, patient had a revision.The doctor cleaned out the scarred tissue and noticed the polyethylene was broken and needed to be replaced, so that was done.The pain still did not stop, and knee started to really buckle almost causing patient to fall to the ground.In 2025, in the bathroom, the patient fell after getting up unsteadily on their feet.The next day patient felt their kneecap turn to the left and it made a weird noise to the touch.It was painful to walk.When patient saw the doctor, he sent them for a ct scan.The scan showed that the patellar component was loose.So, patient had to have another revision in 2025.The surgery showed the button was broken, the component was rocking and one of the pegs was unscrewed.So now after the surgery, surgeon have swelling and rubbing because the button was broken the doctor couldn't replace it.Patient's knee is weaker.Continued ct scan results - chronic but slowly progressive.Beginning after 2016.Intact extensor mechanism and patellar reticulum.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: e4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
ATTUNE MEDIAL DOME PAT 35MM
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22381543
Report Number1818910-2025-11103
Device Sequence Number18537360
Product Code JWH
UDI-Device Identifier10603295056683
UDI-Public(01)10603295056683(17)201031(10)8214794
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number151820035
Device Lot Number8214794
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/13/2025
07/14/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/14/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American